Codral PE Day & Night Tablets 48

Codral PE Day & Night Tablets 48
Always read the label and follow the directions for use.
PURCHASE LIMIT: 3
$17.99
In Stock

If you wish to contact us for some advice on this product, please call 1300 929 929

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

Do not use:

- For children below 12 years

- If you are hypersensitive to any of the ingredients

- If you have taken paracetamol

- If you are taking antidepressants

- If you have taken antihistamines

- If blister foil is broken Phenylephrine may cause sleeplessness in some people. Night medication may cause drowsiness. If affected do not drive a vehicle or operate Machinery.

A NOTE FROM WIZARD

All reasonable efforts have been made to ensure that ingredient listings, product images and other information for products displayed on this website are up to date, accurate and complete.

We still recommend that you check the ingredient listings and warnings on a product before use.

Fast, effective formula for relief of headaches, fever, body aches and pains and blocked or runny noses.
Day : 2 red tablets as necessary Night: 2 orange tablets Maximum of 6 day & 2 night tablets in 24 hours. Adults to stop after 3 days. Children after 48 hours, except on medical advice

Day: Paracetamol 500mg Phenylephrine Hydrochloride 5mg Night: Paracetamol 500mg Phenylephrine Hydrochloride 5mg Chlorpheniramine Maleate 2mg

RELATED PRODUCTS

PEOPLE ALSO BOUGHT

Scroll to top